Jo W. Heath

Professor of Mathematics

Parker 238 (334)-844-6576

Field: Topology

Selected publications:

  1. Extensions of k-to-1 maps between graphs. Written with A.J.W. Hilton. Houston J. Math. 20 (1994) 129-143.
  2. At most k-to-1 maps between graphs II. Written with A.J.W. Hilton. Discrete Math., accepted for publication Sept. 1994.
  3. Exactly 2-to-1 maps onto arc continua. Written with W. Debski and J. Mioduszewski. Submitted to Fundamenta Mathematica.
  4. Each locally one-to-one map from a continuum onto a tree-like continuum is a homeomorphism, submitted to the Proceedings of the AMS, March 1995.
  5. Exactly k-to-1 maps: from pathological functions with finitely many discontinuities to well-behaved covering maps, Continua with the Houston Problem Book, Lecture
  6. Notes in Pure and Applied Mathematics, Series/170, Marcel Dekker, New York, 1995, pp. 89-102.
  7. A non-treelike continuum that is not the 2-to-1 image of any continuum, submitted to Proceedings of the AMS, April 1995.

Places to go